Share This Article:

New Explicit Solutions of the Generalized (2 + 1)-Dimensional Zakharov-Kuznetsov Equation

Abstract Full-Text HTML XML Download Download as PDF (Size:85KB) PP. 523-527
DOI: 10.4236/am.2012.36079    4,900 Downloads   7,648 Views   Citations


his paper studies the generalized (2 + 1)-dimensional Zakharov-Kuznetsov equation using the (G'/G)-expand method, we obtain many new explicit solutions of the generalized (2 + 1)-dimensional Zakharov-Kuznetsov equation, which include hyperbolic function solutions, trigonometric function solutions and rational function solutions and so on.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

G. Wang, X. Liu and Y. Zhang, "New Explicit Solutions of the Generalized (2 + 1)-Dimensional Zakharov-Kuznetsov Equation," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 523-527. doi: 10.4236/am.2012.36079.


[1] M. J. Ablowitz and H. Segur, “Solitons and Inverse Scattering Transform,” SIAM, Philadelphia, 1981. doi:10.1137/1.9781611970883
[2] G. T. Liu and T. Y. Fan, “New Applications of Developed Jacobi Function Expansion Methods,” Physics Letters A, Vol. 345, No. 1-3, 2005, pp. 161-166. doi:10.1016/j.physleta.2005.07.034
[3] R. Hirota, “The Direct Method in Soliton Theory,” Cambridge University Press, Cambridgeg, 2004.
[4] A. M. Wazwaz, “Distinct Variants of the KdV Equations with Compact and Noncompact Structures,” Applied Mathematics and Computation, Vol. 150, No. 2, 2004, pp. 365-377. doi:10.1016/S0096-3003(03)00238-8
[5] Z. L. Yan and X. Q. Liu, “Symmetry and Similarity Solutions of Variable Coefficients Generalized ZakharovKuznetsov Equation,” Applied Mathematics and Computation, Vol. 180, No. 1, 2006, pp. 288-294. doi:10.1016/j.amc.2005.12.021
[6] Z. L. Yan, X. Q. Liu and L.Wang, “The Direct Symmetry Method and Its Application in Variable Coefficients Schrodinger Equation,” Applied Mathematics and Computation, Vol. 187, No. 1, 2007, pp. 701-707. doi:10.1016/j.amc.2006.08.084
[7] P. J. Olver, “Application of Lie Group to Differential Equation,” Springer-Verlag, New York, 1993. doi:10.1007/978-1-4612-4350-2
[8] J. H. He and X. H. Wu, “Exp-Function Method for Nonlinear Wave Equations,” Chaos, Solitons & Fractals, Vol. 30, No. 3, 2006, pp. 700-708. doi:10.1016/j.chaos.2006.03.020
[9] M. Wang, X. Li and J. Zhang, “The (G'/G)-Expansion Method and Traveling Wave Solutions of Nonlinear Evolution Equations in Mathematical Physics,” Physics Letters A, Vol. 372, No. 4, 2008, pp. 417-423. doi:10.1016/j.physleta.2007.07.051
[10] Z. L. Li, “Constructing of New Exact Solutions to the GKdVmKdV Equation with Any-Order Nonlinear Terms by (G'/G)-Expansion Method,” Applied Mathematics and Computation, Vol. 217, 2010, pp. 1398-1403. doi:10.1016/j.amc.2009.05.034
[11] M. Wang, J. Zhang and X. Li, “Application of the (G'/G)-Expansion Method to Traveling Wave Solutions of the Broer-Kaup and the Approximate Long Water Wave Equations,” Applied Mathematics and Computation, Vol. 206, No. 1, 2008, pp. 321-326. doi:10.1016/j.amc.2008.08.045
[12] S. Zhang, L. Dong, J. Ba and Y. Sun, “The (G'/G)-Expansion Method for Nonlinear Differential-Difference Equations,” Physics Letters A, Vol. 373, No. 10, 2009, pp. 905-910. doi:10.1016/j.physleta.2009.01.018
[13] V. E. Zakharov and E. A. Kuznetsov, “On Three-Dimensional Solitons,” Soviet Physics, Vol. 39, 1974, pp. 285288.
[14] S. Munro and E. J. Parkes, “The Derivation of a Modified Zakharov-Kuznetsov Equation and the Stability of Its Solutions,” Journal of Plasma Physics, Vol. 62, No. 3, 1999, pp. 305-317. doi:10.1017/S0022377899007874
[15] J. Das, A. Bandyopadhyay and K. P. Das, “Stability of an Alternative Solitary-Wave Solution of an Ionacoustic Wave Obtained from the MKdV-KdV-ZK Equation in Magnetized Non-Thermal Plasma Consisting of Warm Adiabaticions,” Journal of Plasma Physics, Vol. 72, 2006, pp. 587-604. doi:10.1017/S0022377805004290
[16] A. Biswas and E. Zerrad, “1-Soliton Solution of the Zakharov-Kuznetsov Equation with Dual-Power Law Nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, Vol. 14, No. 9-10, 2009, pp. 35743577. doi:10.1016/j.cnsns.2008.10.004
[17] J. H. He, “Application of Homotopy Perturbation Method to Nonlinear Wave Equations,” Chaos, Solitons & Fractals, Vol. 26, No. 1, 2005, pp. 695-700. doi:10.1016/j.chaos.2005.03.006
[18] Z. Fu, S. Liu and S. Liu, “Multiple Structures of 2-D Nonlinear Rossby Wave,” Chaos, Solitons & Fractals, Vol. 24, 2005, pp. 383-390.
[19] I. Aslan, “Generalized Solitary and Periodic Wave Solutions to a (2 + 1)-Dimensional Zakharov-Kuznetsov Equation,” Applied Mathematics and Computation, Vol. 217, 2010, pp. 1421-1429. doi:10.1016/j.amc.2009.05.037

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.